Alert archive / Missouri / Flash Flood Warnings in 2003
Flash Flood Warning 43, NWS Springfield, MO
NWS Springfield, MO issued this flash flood warning at Jul 19, 2003, 4:58 AM CDT for Oregon County, Missouri. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 19, 2003, 4:58 AM CDT (09:58 UTC)
- Expired
- Jul 19, 2003, 8:00 AM CDT
- In force
- 3 hr
- Issued by
- NWS Springfield, MO
- Area
- Counties, with a storm outline in the text
County Oregon County, MO
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 10.0 hours before the alert went out and 215 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2598 J/kg
- Mixed-layer CIN
- -57 J/kg
- Mixed-layer LCL
- 1646 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 106 m²/s²
- 0-3 km storm-relative helicity
- 168 m²/s²
- Significant tornado parameter
- 0.5
- Supercell composite
- 13.9
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS53 KSGF 191003
FFWSGF
MOC149-191300-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
458 AM CDT SAT JUL 19 2003
THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS EXTENDED THE
* FLASH FLOOD WARNING FOR...
OREGON COUNTY IN MISSOURI
* UNTIL 800 AM CDT.
* AT 454 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED
TO INDICATE NUMEROUS THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL
ACROSS THE WARNED AREA. DOPPLER RADAR ESTIMATED THAT 3 TO 5
INCHES OF RAIN HAD ALREADY FALLEN ACROSS OREGON COUNTY...AND AN
ADDTIONAL 1 TO 3 INCHES ARE LIKELY THROUGH 8 AM.
* RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE FLASH FLOODING TO
OCCUR. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING
INCLUDE...ALTON...COUCH...KOSHKONONG...ROYER...AND THOMASVILLE.
PERSONS CAMPING AND FLOATING ALONG AND NEARBY THE ELEVEN POINT
RIVER ARE URGED TO REMAIN AWAY FROM THE RIVER AND SEEK HIGHER
GROUND. THIS IS A POTENTIALLY LIFE THREATENING SITUATION.
DO NOT UNDERESTIMATE THE POWER OF FLOOD WATERS. ONLY A FEW INCHES OF
RAPIDLY FLOWING WATER CAN QUICKLY CARRY AWAY YOUR VEHICLE.
TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.
LAT...LON 3689 9169 3688 9123 3683 9122 3682 9111
3649 9112 3648 9168
$$
BOOKBINDER1 follow-up statement
000
WGUS73 KSGF 191030
FFSSGF
MOC091-149-215-191300-
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
530 AM CDT SAT JUL 19 2003
...A FLASH FLOOD WARNING CONTINUES UNTIL 630 AM CDT FOR HOWELL AND
TEXAS COUNTIES...
...A FLASH FLOOD WARNING CONTINUES UNTIL 800 AM CDT FOR OREGON
COUNTY...
AT 409 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THUNDERSTORMS PRODUCING TORRENTIAL RAINFALL CONTINUED TO TRACK SOUTH
ALONG A LINE FROM FORT LEONDARD WOOD TO SUMMERSVILLE TO THAYER.
DOPPLER RADAR ESTIMATED THAT BETWEEN THREE AND FIVE INCHES OF RAIN
HAS ALREADY FALLEN ACROSS THE WARNED AREA...AND ANOTHER ONE TO THREE
INCHES OF RAINFALL ARE EXPECTED THROUGH MID MORNING.
RUNOFF FROM THIS EXCESSIVE RAINFALL WILL CAUSE WIDESPREAD FLOODING
TO OCCUR ACROSS THE WARNED AREA...INCLUDING WEST PLAINS...
HOUSTON...WILLOW SPRINGS...THAYER...RAYMONDVILLE...MOUNTAIN
VIEW...LICKING...CABOOL...ALTON...YUKON...WILDERNESS AND WHITE
CHURCH. PERSONS ENGAGING IN OUTDOOR ACTIVITES ALONG THE OZARK
NATIONAL SCENIC RIVERWAYS ARE URGED TO AVOID RIVERS...CREEKS...AND
STREAMS IN THE REGION...INCLUDING THE BIG PINEY...ELEVEN POINT...AND
JACKS FORK RIVERS. THIS IS A POTENTIALLY LIFE THREATENING SITUATION.
BE ESPECIALLY CAUTIOUS THROUGH SUNRISE WHEN DARKNESS MAKES IT EVEN
HARDER TO RECOGNIZE THE DANGERS OF FLOODING. IF FLOODING IS OBSERVED
ACT QUICKLY. MOVE UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT
STAY IN AREAS SUBJECT TO FLOODING WHEN WATER BEGINS RISING. PLEASE
REPORT ANY OBSERVED FLOODING TO YOUR NEAREST LOCAL LAW ENFORCEMENT
AGENCY.
LAT...LON 3705 9210 3706 9226 3761 9226 3761 9176
3743 9175 3743 9164 3689 9167 3685 9117
3649 9112 3647 9212
$$
BOOKBINDERWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 3:05 AM CDT, 1 hour 53 minutes earlier.
Area forecast discussion, Jul 19, 3:05 AM CDT, 1 hour 53 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE SPRINGFIELD MO 305 AM CDT SAT JUL 19 2003 .DISCUSSION... THUNDERSTORMS CONTINUE TO REDEVELOP ACROSS SOUTH CENTRAL MISSOURI EARLY SATURDAY MORNING. HOWEVER AN OVERALL WEAKENING TREND HAS BEEN NOTED. STORMS WERE SUPPORTED BY STRONG WARM AIR ADVECTION ON THE NOSE OF A MODEST LOW LEVEL JET. THIS JET WAS INTERSECTING AN OUTFLOW BOUNDARY THAT WAS MIGRATING WEST ACROSS SOUTHWEST MISSOURI...AND WAS LOCATED JUST WEST OF SPRINGFIELD AS DEPICTED BY 8-BIT RADAR IMAGERY. LARGE HAIL HAS BEEN THE PRIMARY HAZARD THROUGH THE NIGHT WITH ROTATING STORMS SUPPORTED BY MODERATE 0-6 KM SHEAR OF NEAR 40 KTS. LAPS SOUNDING DATA SHOWS THE CAP HOLDING STRONG ACROSS SOUTHWEST MISSOURI AND SOUTHEAST KANSAS. FLASH FLOODING HAS ALSO BEEN AN INCREASING CONCERN AS CELLS TRAIN ACROSS THE SAME AREAS OF SOUTH CENTRAL MISSOURI. SHORT TERM (TODAY THROUGH SUNDAY)... CONVECTION WILL CONTINUE THROUGH THE EARLY MORNING THEN GRADUALLY DIMINISH DURING THE MORNING AS THE LOW LEVEL JET WEAKENS. EFFECTIVE BOUNDARY WILL TRANSITION SOUTHWEST AND SET UP ACROSS FAR SOUTHWEST MISSOURI THIS AFTERNOON. WEAK CONVERGENCE ALONG THE BOUNDARY AND MODERATE TO STRONG INSTABILITY WILL SUPPORT SCATTERED THUNDERSTORM DEVELOPMENT THIS AFTERNOON. MID LEVEL WARM LAYER AND CONVECTIVE INHIBITION WILL BE LIMITING FACTORS TO WIDESPREAD STORM COVERAGE. HOWEVER ISOLATED SEVERE STORMS POSSIBLE GIVEN THE DEGREE OF INSTABILITY AND STEEP MID LEVEL LAPSE RATES. NOT A STRONG INDICATION OF DEVELOPMENT TONIGHT AND WILL ONLY MENTION ISOLATED EVENING ACTIVITY. NEXT SUBSTANTIAL SHORTWAVE RIDING THROUGH THE NORTHWEST FLOW WILL APPROACH THE REGION LATE SUNDAY. STRONG INSTABILITY AND RATHER STEEP LAPSE RATES WILL AGAIN SUPPORT ISOLATED SEVERE STORMS. IT APPEARS CONVECTION WILL CONTINUE AND EVEN ORGANIZE INTO SUNDAY NIGHT AS WARM LEVEL ADVECTION INCREASES. EXCESSIVE HEAT AND HUMIDITY WILL ALSO BE A CONCERN THIS WEEKEND. WILL CONTINUE WITH HEAT ADVISORY TODAY ACROSS SOUTHWEST MISSOURI AND EXTREME SOUTHEAST KANSAS. I HAVE RAISED TEMPERATURES SOME AS AREA WILL SEE A WARM START. POOLING DEWPOINTS ALONG THE BOUNDARY WILL PUSH HEAT INDICES OVER 105 NEAR THE KANSAS BORDER WITH SOME LOCATIONS NEAR 110 DEGREES. I HAVE NOT EXTENDED THE ADVISORY INTO SUNDAY BUT WILL TAKE A CLOSER LOOK THIS MORNING. LONG TERM (MONDAY THROUGH FRIDAY)... UPPER PATTERN WILL AMPLIFY INTO EARLY NEXT WEEK WITH NORTHWEST FLOW ACROSS THE REGION. A SHORTWAVE WILL BRING A FRONT ACROSS THE REGION MONDAY WHICH WILL ALLOW SLIGHTLY COOLER AND DRIER AIR TO INFILTRATE THE REGION. SEASONABLE TEMPERATURES AND LESS HUMID CONDITIONS WILL PREVAIL THROUGH THE MIDDLE OF NEXT WEEK. && .AVIATION... EXPECT MAINLY VFR CONDITIONS AT JOPLIN (KJLN) AND SPRINGFIELD (KSGF) AS MOST OF THE THUNDERSTORMS REMAIN FARTHER EAST ACROSS SOUTH CENTRAL MISSOURI. GREATEST CONCENTRATION OF STORMS WILL BE NORTHEAST AND EAST OF SPRINGFIELD (KSGF). LOWEST CEILINGS WILL BE IN TWEB ROUTE 233 FROM KSTL-KSGF WHERE SCATTERED MVFR AND LOCALIZED IFR CONDITIONS CAN BE EXPECTED THIS MORNING. CONDITIONS WILL IMPROVE AREA WIDE DURING THE MORNING AS STORMS GRADUALLY DISSIPATE. HOWEVER ISOLATED THUNDERSTORMS WILL AGAIN DEVELOP THIS AFTERNOON AND EVENING. && .SGF WATCHES/WARNINGS/ADVISORIES... .MO...HEAT ADVISORY ALONG AND WEST OF A LINE FROM CASSVILLE TO LAMAR TO VERSAILLES THROUGH 11 PM SATURDAY. .KS...HEAT ADVISORY ALL ZONES THROUGH 11 PM SATURDAY. FOSTER
Hazardous weather outlook, Jul 19, 1:10 AM CDT, 3 hours 48 minutes before
KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-191100- HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE SPRINGFIELD MO 110 AM CDT SAT JUL 19 2003 THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS. .DAY ONE...TONIGHT. WEATHER HAZARDS EXPECTED: SCATTERED THUNDERSTORMS...INCLUDING ISOLATED SEVERE THUNDERSTORMS WITH LARGE HAIL TO THE SIZE OF NICKELS AND WINDS UP TO 60 MPH. TORRENTIAL RAINFALL AND LOCALIZED FLOODING. AREAS AFFECTED AND TIMING: THE GREATEST CHANCE FOR THUNDERSTORMS AND FLOODING WILL EXIST EAST OF A WARSAW...TO SPRINGFIELD...TO BRANSON LINE THROUGH 6 AM. DISCUSSION: A COMPLEX OF THUNDERSTORMS CONTINUED ACROSS SOUTH CENTRAL MISSOURI EARLY SATURDAY MORNING. THE STORMS WERE FORMING NORTH AND EAST OF A BOUNDARY THAT EXTENDED FROM KANSAS CITY TO NEAR SPRINGFIELD. LOW LEVEL WINDS FROM THE SOUTHWEST WILL CONTINUE TO INTERSECT THIS BOUNDARY...AND FEED VERY MOIST AND UNSTABLE AIR INTO THE STORM COMPLEX. THE STORMS WILL GENERALLY MOVE SOUTH AND SOUTHEAST AND AFFECT SOUTH CENTRAL MISSOURI. SOME OF THESE STORMS WILL PRODUCE LARGE HAIL AND STRONG WINDS. TORRENTIAL RAINFALL RATES IN EXCESS OF A TWO INCHES PER HOUR WILL ACCOMPANY SOME OF THESE STORMS WITH RAINFALL TOTALS IN EXCESS OF THREE INCHES LIKELY. THESE RAINFALL AMOUNTS COULD RESULT IN FLASH FLOODING. A LAYER OF WARM AIR AT THE MID-LEVELS OF THE ATMOSPHERE WILL INHIBIT STORMS FROM DEVELOPING OVER FAR WESTERN MISSOURI AND EXTREME SOUTHEAST KANSAS. THE GREATEST THREAT FOR SEVERE THUNDERSTORMS THROUGH THE EARLY MORNING HOURS WILL BE EAST OF THE SPRINGFIELD AREA. .DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY. MORE STRONG TO SEVERE THUNDERSTORMS ARE POSSIBLE SATURDAY THROUGH EARLY MONDAY...AS SEVERAL UPPER AIR DISTURBANCES WILL INTERACT WITH THE UNSTABLE AIRMASS OVER THE REGION. THE GREATEST LIKELIHOOD FOR THUNDERSTORMS WILL BE FROM THE LATE AFTERNOON INTO THE OVERNIGHT HOURS BOTH SATURDAY AND SUNDAY. IN ADDITION...MORE HOT AND HUMID CONDITIONS ARE EXPECTED ON SATURDAY...AS HEAT INDICES MAY ONCE AGAIN EXCEED 100 DEGREES ACROSS SOUTHEAST KANSAS AND WESTERN MISSOURI. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE REQUIRED DURING THE EARLY MORNING HOURS EAST OF A WARSAW...TO MARSHFIELD...TO GAINESVILLE LINE. && THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/SGF FOSTER
In the hours before
Local storm report, Jul 18, 11:01 PM CDT, 5 hours 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1101 PM CDT FRI JUL 18 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1055 PM ELDON MO FLOOD
07/18/03 MILLER SEVERAL CITY STREETS ARE
UNDER WATER. REPORTED BY
LAW ENFORCEMENT OFFICIAL.Local storm report, Jul 18, 11:08 PM CDT, 5 hours 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1108 PM CDT FRI JUL 18 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
1107 PM ELDON MO 1 INCH HAIL
07/18/03 MILLER QUARTER SIZE HAIL AND 50
MPH WINDS. REPORTED BY
LAW ENFORCEMENT OFFICIAL.Local storm report, Jul 19, 1:19 AM CDT, 3 hours 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0119 AM CDT SAT JUL 19 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0118 AM TUSCUMBIA MO 1.75 INCH HAIL
07/19/03 MILLER REPORTED BY LAW
ENFORCEMENT OFFICIAL.Special weather statement, Jul 19, 1:45 AM CDT, 3 hours 13 minutes before
MOZ055>058-068>071-079>083-090>092-095>098-104>106-191200- SPECIAL WEATHER STATEMENT - SEVERE THUNDERSTORM WATCH NATIONAL WEATHER SERVICE SPRINGFIELD MO 145 AM CDT SAT JUL 19 2003 THE NATIONAL WEATHER SERVICE HAS ISSUED SEVERE THUNDERSTORM WATCH NUMBER 763...IN EFFECT UNTIL 700 AM CDT SATURDAY MORNING. THIS SEVERE THUNDERSTORM WATCH INCLUDES THE FOLLOWING COUNTIES... IN MISSOURI: BENTON...CAMDEN...CHRISTIAN...DALLAS...DENT...DOUGLAS...GREENE... HICKORY...HOWELL...LACLEDE...MARIES...MILLER...MORGAN...OREGON... OZARK...PHELPS...POLK...PULASKI...SHANNON...TANEY...TEXAS...WEBSTER AND WRIGHT. SOME CITIES IN THIS SEVERE THUNDERSTORM WATCH INCLUDE AVA... BOLIVAR...BRANSON...CAMDENTON...FORT LEONARD WOOD...HOUSTON... LEBANON...OSAGE BEACH...OZARK...ROLLA...SPRINGFIELD AND WEST PLAINS. A SEVERE THUNDERSTORM WATCH MEANS THAT CONDITIONS ARE FAVORABLE FOR THE DEVELOPMENT OF SEVERE WEATHER...INCLUDING LARGE HAIL...DAMAGING WINDS...AND LOCALLY HEAVY RAIN...IN AND CLOSE TO THE WATCH AREA. WHILE SEVERE WEATHER MAY NOT BE IMMINENT...PERSONS SHOULD REMAIN ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS...AND LISTEN FOR LATER STATEMENTS AND POSSIBLE WARNINGS. FOSTER
Local storm report, Jul 19, 1:57 AM CDT, 3 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0157 AM CDT SAT JUL 19 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0155 AM ROBY MO 1.5 INCH HAIL
07/19/03 TEXAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.Local storm report, Jul 19, 4:49 AM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
0449 AM CDT SAT JUL 19 2003
TIME(CDT) .....CITY LOCATION.....STATE ...EVENT/REMARKS...
....COUNTY LOCATION....
0830 PM VERSAILLES MO 1.75 INCH HAIL
07/18/03 MORGAN REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0840 PM VERSAILLES MO 1.75 INCH HAIL
07/18/03 MORGAN GOLF BALL HAIL AND 60 MPH
WINDS. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0845 PM 1 N VERSAILLES MO .88 INCH HAIL
07/18/03 MORGAN REPORTED BY AGTAP
BUSINESS.
0917 PM GRAVOIS MILLS MO .88 INCH HAIL
07/18/03 MORGAN REPORTED BY AGTAP
BUSINESS.
0930 PM VERSAILLES MO FLOOD
07/18/03 MORGAN SIGNIFICANT STREET
FLOODING REPORTED BY
EMERGENCY MANAGEMENT IN
VERSAILLES AND
SURROUNDING AREAS.
0930 PM 3 SE VERSAILLES MO 2 INCH HAIL
07/18/03 MORGAN 2 INCH DIAMETER HAIL
OBSERVED ALONG HIGHWAY 52
BETWEEN VERSAILLES AND
BARNETT. REPORTED BY
EMERGENCY MANAGEMENT.
0945 PM LECOMA MO 2 INCH HAIL
07/18/03 DENT REPOER RELAYED FROM
MEDIA. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0945 PM 2 N GRAVOIS MILLS MO WIND DAMAGE
07/18/03 MORGAN TREES AND LIMBS BLOCKING
HWY 5 NORTH OF TOWN.
REPORTED BY PUBLIC.
0950 PM ROCKY MOUNT MO 1.75 INCH HAIL
07/18/03 MORGAN REPORTED BY EMERGENCY
MANAGEMENT.
0955 PM 3 NW ROCKY MOUNT MO 2 INCH HAIL
07/18/03 MORGAN REPORTED BY EMERGENCY
MANAGEMENT.
1000 PM ROCKY MOUNT MO 1 INCH HAIL
07/18/03 MORGAN REPORTED BY EMERGENCY
MANAGEMENT.
1010 PM OSAGE BEACH MO .75 INCH HAIL
07/18/03 CAMDEN REPORTED BY HAM RADIO
OPERATOR.
1010 PM 1 E LAKE OZARK MO 1.75 INCH HAIL
07/18/03 MILLER SILVER DOLLAR SIZE HAIL.
REPORTED BY PUBLIC.
1014 PM 1 E SUNRISE BEACH MO .88 INCH HAIL
07/18/03 CAMDEN REPORTED BY EMERGENCY
MANAGEMENT.
1016 PM LAKE OZARKS WEST MO .88 INCH HAIL
07/18/03 CAMDEN REPORTED BY EMERGENCY
MANAGEMENT.
1023 PM OSAGE BEACH MO .75 INCH HAIL
07/18/03 CAMDEN REPORTED BY EMERGENCY
MANAGEMENT.
1035 PM 7 S ALTON MO .75 INCH HAIL
07/18/03 OREGON DIME SIZE HAIL REPORT
RELAYED BY PASSING
MOTORIST. REPORTED BY LAW
ENFORCEMENT OFFICIAL.
1055 PM ELDON MO FLOOD
07/18/03 MILLER SEVERAL CITY STREETS ARE
UNDER WATER. REPORTED BY
LAW ENFORCEMENT OFFICIAL.
1107 PM ELDON MO 1 INCH HAIL
07/18/03 MILLER QUARTER SIZE HAIL AND 50
MPH WINDS. REPORTED BY
LAW ENFORCEMENT OFFICIAL.
0118 AM TUSCUMBIA MO 1.75 INCH HAIL
07/19/03 MILLER REPORTED BY LAW
ENFORCEMENT OFFICIAL.
0155 AM ROBY MO 1.5 INCH HAIL
07/19/03 TEXAS REPORTED BY LAW
ENFORCEMENT OFFICIAL.The office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 18, 7:52 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 53 min |
| Jul 18, 8:45 PM CDT | Severe Thunderstorm Warning | SGF | Morgan | 60 min |
| Jul 18, 8:52 PM CDT | Flash Flood Warning | SGF | Miller, Morgan | 4 hr |
| Jul 18, 8:53 PM CDT | Severe Thunderstorm Warning | SGF | Maries | 52 min |
| Jul 18, 9:40 PM CDT | Severe Thunderstorm Warning | SGF | Dent | 65 min |
| Jul 18, 9:44 PM CDT | Severe Thunderstorm Warning | SGF | Camden, Morgan | 61 min |
| Jul 18, 10:01 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 59 min |
| Jul 18, 10:14 PM CDT | Severe Thunderstorm Warning | SGF | Oregon | 61 min |
| Jul 18, 10:45 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 60 min |
| Jul 18, 10:46 PM CDT | Severe Thunderstorm Warning | SGF | Camden | 44 min |
| Jul 18, 11:55 PM CDT | Severe Thunderstorm Warning | SGF | Miller | 80 min |
| Jul 19, 12:09 AM CDT | Severe Thunderstorm Warning | SGF | Pulaski | 81 min |
| Jul 19, 12:42 AM CDT | Flash Flood Warning | SGF | Miller, Phelps, Pulaski | 4 hr |
| Jul 19, 1:06 AM CDT | Flash Flood Warning | SGF | Oregon | 4 hr |
| Jul 19, 1:15 AM CDT | Severe Thunderstorm Warning | SGF | Miller | 75 min |
| Jul 19, 1:30 AM CDT | Severe Thunderstorm Warning | SGF | Texas | 75 min |
| Jul 19, 2:19 AM CDT | Flash Flood Warning | SGF | Texas | 4 hr |
| Jul 19, 3:47 AM CDT | Flash Flood Warning | SGF | Howell | 3 hr |
| Jul 19, 3:56 AM CDT | Severe Thunderstorm Warning | SGF | Howell, Ozark | 34 min |
| Jul 19, 6:28 AM CDT | Flash Flood Warning | SGF | Shannon, Texas | 4 hr |
Nearby
Flash Flood Warnings in Missouri, 2003Every flash flood warning in 2003
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive.